Ask an expert
Question

16 Mar 2007

Provera (Part 3)
Hi there

just update, had break through bleed that carried on for 6 days without stopping with lots of back and abdominal pain, went to doctor on 6th day and he did not examine me or anything just put me on provera 10mg for 10 days, after 2 - 3 days the bleeding stopped but still have a little bit of bleeding and spot bleeding, the pain has gone away no more abdominal or back pain, unfortunately the provera + melodene which i am taking now (doctor said I must carry on with my melodene and provera) makes me very nauseous is it ok to drink 5mg of the provera in the morning and 5mg at night? I can hardly eat anything. Also when I do eat a normal meal (not just toast or something) I get runny tummy - and that carries on till it feels my whole stomach is empty .

I am going into my inactive pills tomorrow of Melodene and still have 4 tablets left of my provera.

If this happens again I will def go to my gynae .
Answer 425 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Good luck
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.